# SDR WX0A202308040001

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 52,067 hours, 33,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PERFORMED NDT EDDY CURRENT INSPECTION I/A/W AIRBUS 320 NTM TASK 51-10-08-250-803-A01. @ L/H FWD FUSELAGE @ FRAME 14 BETWEEN STRINGERS 12-13 FOUND CRACK AFT OF RIVET 9MM LENGTH/INSTALLED EXTERNAL DOUBLER AND FILLER IAW TD/81261153/005/2023#A. SEE NR1178600, NR1178631, NR1178632, NR1178666, NR1178671 AND CT1178606 OR ADDITIONAL WORK ACCOMPLISHED."
